Propranolol withdrawal

Common Questions and Answers about Propranolol withdrawal

inderal

I take propranolol for Tremors from taking Gabapentin. I wanted to know if propranolol has withdrawal symptoms because I am weening off all meds to see if my new symptoms were caused by all the meds. I want to add meds as needed for Fibromyalgia.
I am currently out and have to wait until 3/28 to get a refill. I was wondering if Propranolol would help me with the withdrawal symptoms to I can make it through work days. I just want this feeling to go away, I am currently taking some Gabapentin that I had from years ago, but it is not enough to take all WD symptoms away. I am embarrassed to ask my doctor for help during this time. I don't know what to do, I am feeling lost and want this to end!
I am 22 and I've been on propranolol for about 3 years starting at 160mg for panic attacks and anxiety. I have weaned myself (with the help of my doc) down to 10 mg in the morn and 10 mg at night. It's taken about a year and a half! Last week I found out I was pregnant! Unplanned but exciting! however I have to come off my propranolol now for good. I've started to miss my evening dose and then next week they want me to do 10mg on alternate days, then cut it out completely.
5 mg xanax but my dr decided to try propranolol 40mg instead because i started to have high blood pressue. i read these two meds arent safe together. has or does anyone take them together?
Prior to being pregnant I would take 5-10mg of Propranolol a few times a month for performance anxiety. I have withheld using it so far but it has really hindered me at work. I have a big presentation I need to give this week in front of 150 people and fear getting on stage without taking it. However, I am also nervous about any potential harm to my baby. Can you clarify if it is safe to use propranolol (5mg) infrequently during the remainder of my pregnancy??? thank you very much!!
ok that is difficult for u ---inderal/propranolol is used in anxiety situitions as well -like public speaking -things like that --i dropped to 10 once a day for 2 mths than a half of 10 for about 3 weeks and then just stopped ,,i was on it for a good lenth of time cause i had problems with the anit-arrhythmias drugs ,,i too am very sestivite to meds ,,and it is difficult to find a balance ,,,my hr goes up all the time now most morning it 110-120 but dips down after a while ,i have an another are
im taking propranolol and have been for 7weeks, ive been told to cut my 40mg tablets in half and have half a day to slowly come off them, but when is it fully out my system???
he also prescribed me propranolol , which i'm terrified to take because it drops BP and your heart rate. although seeing my primary today also insisted that i take it and it could help with my constant anxiety, i've been on paxil cr 25mg for about 8-9 years. SO, my doctors want me to up my paxil cr from 25mg, to 37.5mg. because i'm too afraid to change my med again and have a bad reaction id rather wait and see a physciatrist. also was given 10 pills of ativan 0.
I have been taking Klonopin and Propranolol for years, being treated for a benign tremor and migraines. I'm tired of feeling dopey all the time and I have quit the Klonopin and cut my Propranolol dosage in half. I've been getting leg cramps and headaches (not full-blown migraines, but nagging headaches that make me want to go back on the Klonopin). Can I expect these symptoms to disappear?
I was taking Depakote, Lithium, and Propranolol. I have been off my meds for almost 3 months because I lost my insurance. I want to stop smoking. Since I am struggling with my moods due to lack of meds, I am very concerned about how the nicotine withdrawals if I were to quit cold turkey. Any suggestions? From my research I have found that Chantix is definitely not an option for me.
If I stopped with the xanax would the propranolol help with withdrawal symptoms? It really helps me when my heart races.
I think she means Inderal; a beta blocker (I think she said that) and frequently prescribed for withdrawal... Janie: Methadone WD's are particularly rough. Every day is a roller coaster ride, it seems. If today is bad then tomorrow will be better...it's so up and down! Are you pushing the fluids? Eating properly? It's still early in your recovery and you really need to give it more time. I'm sure you don't want to hear that but it's the truth! Stay close here and keep posting...
I've heard it can take 2-3 days to withdrawal with methadone but when I've tried stopping b4 I started right away. I've also heard some ppl don't withdrawal at all. Am I in the clearing bc I'm at such a low dose and already on day 2 or should I expect it to hit in a day or two? If n e 1 has gone thru similar experience of getting off at a low dose pls post. I'd like to know what to expect and for how long if I do start withdrawaling soon.
I have actually been laughing more although I feel rather stupid and childish. I was just wondering if this bloated/numbness feeling is a withdrawal symtom or if this is how my body really feels without clonazepam. And also, what are the withdrawal symtoms? Could Trazadone be playing a part in this as well?
It has been almost a week and I have been having some trouble falling asleep and a slight weird feeling. Maybe I am worrying or exaggerating. Is is possible that you get withdrawal after only two doses??? Thank you!!!!
I was taking 15mg of hydrocodone a day for about a month. I can not for the life of me figure out how I could be suffering withdrawal. I know all are different, but yesterday I had a screaming headache, and this morning I have anxiety, worse than the last couple of days. I don't have an anxiety to where I have to have the pills, it's just anxious feeling, like before you reach the top of a rollercoster, but it does not go away. I sleep 6 to 8 hours, now, thank god.
I asked why she did not put me on Propranolol when she took me off the Inderal LA and her reply was that the Metoprolol is better. Any advice I receive will be greatly appreciated.
I have had sinus surgery, upper GI, AKG, and Echocardiogram for all my symptoms, spending thousands of dollars, only to get no answers. I have heart palpitations which I control with Propranolol. I also have acid reflux (that cannot be controlled with any medication when I get a flare up), insomnia, and sometimes depression when the anxiety gets really bad. The list goes on and every single symptom is still is undiagnosed.
Hi All Private Dr gave me 100 mg's of clonidine hydrochloride of a night helps with palps. B/P, morning symptoms. In the morning I take 80 mg's of propranolol slow release its a beta blocker. I woke today feeling normal, what a relief to feel normal, symptoms are dying down but those palps are frightening I won't be missing them one bit !! Hope this information helps someone else.
I had a huge weight gain on this medication so my dr swapped me to propranolol (20 MG three times a day). I have taken this medicine for 7 days now and I'm not sleeping. I'm very anxious at night. Night sweats are terrible. My heart hurts; it's not pounding or racing though. I still have ativan but I'm scared to take it because I don't know how this propranolol is works. Any suggestions?
Why on earth were you on a beta-blocker (Heart medicine, Propranolol) for a sore throat? Someone made a mistake.. I would seek help Immediately. Though 2 weeks of propranolol wouldn't hurt you I would say you could probably have Incurred a bad side effect from the Propranolol.
Inderol is a beta blocker whose generic name is propranolol. In general beta blockers should be given on a routine basis without skipping doses. Sudden withdrawal from beta blockers may cause rebound high blood pressure, increase in heart rate and possible heart rhythm disturbances. When a person is withdrawn from these medications they are usually weaned to avoid the aforementioned problems.
I went to the doc prior to starting my withdrawal to see what I could get to help. I already had 10mg Valium so what I was really hoping to get from her was Clonidine. She wouldn't give it to me. All I could get was 1mg Valium. Not so helpful. I did some reading and found that Propranolol 10mg or Inderal 10mg would work in a similar way. Does anyone know if this is accurate? I only ask because these are pills that I have already.
Sleep problems need to be addressed. Medications may include SSRIs, sertraline, prazosin, propranolol. These can be combined with antipsychotic medications for better therapy. Caution needs to be exercised about withdrawal symptoms. Hope this helps. Take care.
These are usually intention tremors and other causes which need ruling out is alcohol withdrawal, hyperthyroidism, and etc. Treatment would include medicines like propranolol, which blocks adrenaline related neurotransmitters, and primidone which is an antiseizure drug. Consult your neurologist for the indication of therapy and the relevant treatment should be given if indicated. Take care.
and it seems to decrease at the rate at which the butalbital is being eliminated from my system. This is an interesting observation. I take propranolol LA and barbiturates do speed up the metabolism of beta-blockers which in turn can cause the withdrawal effects from the dose of propranolol not lasting long enough....however i wonder if my problem is deeper than that. i wonder if perhaps barbiturates themselves can cause this problem without the adverse interaction with beta-blockers.
MedHelp Health Answers